MAUDE Adverse Event Report: ST PAUL CADD LEGACY PLUS PUMP; PUMP, INFUSION

ST PAUL CADD LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6500
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had a no disposable alarm.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: d10: device available for evaluation: updated.H3: device evaluated by manufacturer: updated.H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned to manufacturing for investigation.Visual inspection and functional testing were performed.Visual inspection of the returned device confirmed that the tamper seals and physical condition were all intact upon receipt.Error code was found in the ehl (event history log).The customer reported problem was not duplicated during the investigation.The root cause of the reported event is unknown as no fault was found, but possible root cause could include a defective downstream sensor, upstream sensor, or cassette product.Preventively, replace the downstream sensor and recalibrate the upstream sensor.A device history record dhr review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.

Brand Name
CADD LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka
minneapolis, MN 55442
MDR Report Key15379019
Report Number3012307300-2022-18197
Device Sequence Number17597586
Product Code FPA
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6500
Device Catalogue Number21-6500-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown